Equations for abelian subvarieties

Carocca A, Lange H, Rodríguez RE (2021)

Publication Type: Journal article

Publication year: 2021


Book Volume: 565

Pages Range: 82-97

DOI: 10.1016/j.jalgebra.2020.07.030


Given a finite group G and an abelian variety A acted on by G, to any subgroup H of G, we associate an abelian subvariety AH on which the associated Hecke algebra HH for H in G acts. Any irreducible rational representation W˜ of HH induces an abelian subvariety of AH in a natural way. In this paper we give equations for this abelian subvariety. In a special case these equations become much easier. We work out some examples.

Authors with CRIS profile

Involved external institutions

How to cite


Carocca, A., Lange, H., & Rodríguez, R.E. (2021). Equations for abelian subvarieties. Journal of Algebra, 565, 82-97. https://dx.doi.org/10.1016/j.jalgebra.2020.07.030


Carocca, Angel, Herbert Lange, and Rubí E. Rodríguez. "Equations for abelian subvarieties." Journal of Algebra 565 (2021): 82-97.

BibTeX: Download